Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side Effects
Aug 6, 2008

i am 24 year old its first week with med truvada + Sustiva and it is giving me so much dizziness and i cant even walk or hold anything how long dose it will stay like that and what Elc is waiting for me in side effects i am so scare

Response from Dr. Henry

Many patients experience symptoms similar to yours during their first weeks on Sustiva. For most (90%+) the symptoms diminish over the first 2-4 weeks such that after 4 weeks less than 10% of patients continue to note annoying side effects. If the symptoms persist or remain intolerable then a switch from efavirenz to an alternative medication (such as a boosted protease inhibitor) is a consideration. KH



Previous
Side Effects on new combo!!!
Next
switching combivir to truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement